# SDR ASOA03436

- Difficulty date: September 12, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR BOTTOM STEP AT THE ATTACH POINT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
